# SDR CA980305001

- Difficulty date: February 13, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206L-4
- Aircraft time: 3,883 hours
- Engine: Allsn 250C30P
- System (JASC): 7931 · Engine Oil Pressure
- Part: Tube
- Part number: 206075787101
- Condition: Worn
- Location: Collective
- Part time: 3,515 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL TUNNEL AND FORWARD PILOT AND COPILOT SEAT AREAS OPENED, AND THEN WHILE MOVING COLLECTIVE, LEVER WAS FOUND CONTACTING BOTH OIL PRESSURE AND TORQUE PRESSURE LINES.  TUBES WERE WORN AND PROTECTIVE PAINT WAS WORN OFF OF LEVER.  TUBES ADJUSTED FOR CLEARANCE.
